Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 8174610, 7 pages
http://dx.doi.org/10.1155/2016/8174610
Research Article

Effective Root-Finding Methods for Nonlinear Equations Based on Multiplicative Calculi

1Faculty of Engineering, Cyprus International University, Nicosia, Mersin 10, Turkey
2Faculty of Education, Cyprus International University, Nicosia, Mersin 10, Turkey

Received 29 July 2016; Accepted 14 September 2016

Academic Editor: Liwei Zhang

Copyright © 2016 Ali Özyapıcı et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Bülent Bilgehan, Ali Özyapıcı, and Zehra B. Sensoy, “Experimentally approved generalized model for circuit applications,” International Journal of Circuit Theory and Applications, 2017. View at Publisher · View at Google Scholar
  • Roman Bihun, and Gregoriy Tsehelyk, “Construction of a numerical method for finding the zeros of both smooth and nonsmooth functions,” EasternEuropean Journal of Enterprise Technologies, vol. 2, no. 4-86, pp. 58–64, 2017. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Muhammad Waseem, Farooq Ahmed Shah, and Khalida Inayat Noor, “An efficient technique to solve nonlinear equations using multiplicative calculus,” Turkish Journal of Mathematics, vol. 42, no. 2, pp. 679–691, 2018. View at Publisher · View at Google Scholar